Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Ibuprofen

Medique Products 10013 I-Prin Pain Reliever Fever Reducer Tablets, 250-Packets of 2


Extreame Savings Item! Save 49% on the Medique Products 10013 I-Prin Pain Reliever Fever Reducer Tablets, 250-Packets of 2 by Medique at HQ Health Blogs. MPN: 10013. Hurry! Limited time offer. Offer valid only while supplies last. Medique 10013-500 sugar free I-Prin, the active ingredients and strength are the same. For the temporary relief of aches and pains associated with


Product Description

Medique 10013-500 sugar free I-Prin, the active ingredients and strength are the same. For the temporary relief of aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and back ache, and for the reduction of fever.

Features & Highlights

  • Five hundred tablets per box
  • Each tablet contains ibuprofen 200mg
  • Compares to Advil
  • Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache

Additional Information

Manufacturer:Medique Products
Brand:Medique
Model:10013
Part Number:10013
Publisher:Medique Products
Studio:Medique Products
MPN:10013
UPC:885419474716
EAN:0885346059529
Item Size:3.97 x 6.97 x 6.97 inches
Package Weight:0.6 pounds
Package Size:6.7 x 3.8 x 3.8 inches

Medique Products 10013 I-Prin Pain Reliever Fever Reducer Tablets, 250-Packets of 2 by Medique

Buy Now:
Medique Products 10013 I-Prin Pain Reliever Fever Reducer Tablets, 250-Packets of 2

Brand: Medique
4.6 out of 5 stars with 15 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$28.30
$14.58
You Save: 48%


Quantity:  

 


View More In Ibuprofen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Medique, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Advil
Advanced Medicine For Pain®. 2X240ct. LiquiGels®. Soluable ibuprofen capsules. 200mg.Advanced Medicine For Pain®. 2X240ct. LiquiGels®. Soluable ibuprofen capsules. 200mg. ...

By Advil
ean: 0305731707731,
When fever is running through your house, turn to Children's Advil Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape...

By First Aid Only
sku: DSD484200, mpn: I431, ean: 0854586362621,
Comparable to Advil and Motrin our ibuprofen tablets offer temporary relief of minor aches and pains associated with the mon cold headache toothache muscle aches backache menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofe...

By Motrin
mpn: No Model, ean: 0604080051442,
Uses: Temporarily relieves minor aches and pains due to he common cold, flu, sore throat, headache and toothache. Reduces feverNon-staining original berry flavor. Lasts up to 8 hours. Alcohol free. ...

By Advil
mpn: 16540, ean: 0305730165402,
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches ...

By Motrin
mpn: 60340, ean: 0300450603401,
Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever. For ages 2 to 11 years. Lasts up to 8 hours. Alcohol free.Active Ingredients: In Each 5 mL = 1 Teaspoonful: Ibuprofen 100 mg ...

By Advil
ean: 0644220023366,
Advil Pm Pain/fever Reducer Tablets 200mg - 50 Packets of 2 Coated Caplets Each Advil PmWhen aches and pains are keeping you up, sleep better with Advil pm. Single dose packets. Easy to carry with you, travel size packs. ...

By Motrin
ean: 0300450481528,
MOTRIN IB temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, menstrual cramps, and the common cold. It also temporarily reduces fever. Each MOTRIN IB caplet contains 200 milligram...

By Equate
ean: 0681131700115,
Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.Compare to Advil Tablets active ingredient. 200 MG. 500 Coated Tablets. ...

By Motrin
mpn: 56380, ean: 0300450563804,
Overview & UsesEase today's aches and get the sleep you need for tomorrow with new MOTRIN PM. It combines powerful medicine to relieve minor aches and pains with an effective sleep aid. No other medicine*, not even Advil PM, is more effective for pai...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.